Doctor insights on:
Methadone Cause Sexual Problems
Yes: Chronic use of any opioid medication affects the endocrine system. This leads to depression and sex hormone decreases. Irrespective of any other causes, chronic opioids are enough to shut testosterone production down. This leads to decreased libido as well as ability to perform. The best treatment is an opioid holiday. ...Read moreSee 1 more doctor answer
Impairment: Methadone, like any narcotic, can cause depression of many psychological and physical responses, including sexual responsiveness. It can therefore cause decreased libido (sex drive), impaired arousal (erectile dysfunction or impaired female arousal) and inhibited orgasm. If you have to use a narcotic medication for a prolonged period and it is affecting your sex life, talk to your dr about options. ...Read more
58 yr old Methadone pt; enlarged aorta; self reports taking too many "Goody" powders. Could that cause this problem?
It could: these are basically the same as excedrin and contain aspirin, tylenol and caffeine. Too much Aspirin can cause severe stomach upset, heartburn and even bleeding in the stomach, and also potentially increases bleeding time if you have other injuries. Too much tylenol can severely damage the liver, and too much caffeine causes anxiety, insomnia and even heart arrhythmias.Take per package insert only ...Read more
Me and my boyfriend are trying to conceive, but he is taking methadone will that cause problems with us trying to conceive?
Possibly: Opiates cause infertility by decreasing testosterone in men. If he just started taking the Methadone then fertility will improve some over time. But Methadone does contribute to low testosterone as well as opiates, so it does not help. He needs the methadone. He needs an addiction doctor to help him to not make the Methadone a permanent part of his life. ...Read moreSee 1 more doctor answer
Can methadone cause blood clots and or swelling and pain in leg. Had blood clot a few months ago.. Went away. Years ago told my left side had circulation problems. More lower left leg swollen painful can't move it. Must pain right under knee
A : A swollen leg with a history of blood clots is a worrisome combination. You could very well have another clot, and blood clots in the legs can lead to bad complications. You need to be examined for this and have an ultrasound study. Do you have a history of injecting IV drugs into the veins in your legs? That's a great way to damage the veins and put you at risk for leg swelling and/or blood clots. ...Read moreSee 1 more doctor answer
Yes: It certainly can! the exact surgery (or trauma) involved, and whether this is in a man or a woman will help identify clearly the possible problems. But healthy nerves are critical for normal sexual function, as are healthy blood vessels and circulation. Medications can cause problems as well. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does being sexually abused cause juvenile problem behavior?
- Can thyroid problems cause dizziness and lightheaded feelings?
- Can wisdom teeth cause ear problems?
- Ask a doctor a question free online
- Can ovarian cysts cause problems with bowel movements?
- Can having oral sex with someone who has a canker sore cause problems?
- Can liver problems cause brown spots on the bottom of feet?
- Do heart problems cause dark circles under the eyes and fatigue?
- Talk to a pain management specialist online for free